# SDR DALA2014062103730

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PANEL 1363C AT SETTLEMENT AREA AND COUNTERSINK HOLES.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 51-22-2A,  ACCESS PANEL REPLACED.
